# SDR DALA1121326307

- Difficulty date: March 21, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 90,243 hours, 11,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE VISIT THE OVERWING RIGHT EMERGENCY LIGHTS L1870 AND L1165 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY M7920.  SYSTEM  OPERATION WAS NORMAL AFTER THE POWER SUPPLY WAS REPLACED.
